# SDR 95ZZZX2744

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65423
- Make and model: Cessna 152
- Aircraft serial: 1528I1544
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Propeller
- Condition: Cracked
- Location: Mount Hole
- Part time: 3,318 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND PROPELLER CRACKED AT MOUNTING BOLT HOLE.  CRACK IS 2.50 INCHES LONG AND ON EITHER SIDE OF MOUNTING HOLE.  MCCAULEY SB 169C COMPLETED JUNE 4, 1990.  PROPELLER REPLACED WITH SERVICEABLE UNIT.
